How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I broke my tib and fib, left leg in July. Two plates and 22

Customer Question

I broke my tib and fib, left leg in July. Two plates and 22 screws are still in. Also suffered a blod clot which now appears to have calcified, but I'm still taking warfarin. Just started wearing a compression stocking about a month ago.
I have developed a rash that appears to be the worst over the plate on my fib. Scabby sometimes. I'm also developing rashes on other areas of my body....arm, chest but not as severe as the ankle. Itching can be intense. I've told myself it's the winter weather, but I'm beginning to wonder if there is something else going on. Any advice appreciated.
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Chip replied 5 years ago.
Any chance of posting a photo of the rash on this page?
Customer: replied 5 years ago.

Expert:  Dr. Chip replied 5 years ago.
Sorry, but no photo appears with that link. Can you try again?
Customer: replied 5 years ago.

Sorry, don't seem to be able to post a picture. That's okay. I will go to my family doctor tomorrow.

Expert:  Dr. Chip replied 5 years ago.
The picture isn't essential, but can you describe the rash more fully?